# SDR SWIA95625

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Engine: Pwa PW118A
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Dirty
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, INADVERTENT STICK SHAKER, TURNED OFF NR 2 SYSTEM AND RETURNED TO LAX.  FOUND SYSTEM NR 2 TEST TO BE STICKING.  REMOVED, CLEANED AND REINSTALLED STALL WARNING CONTROL PANEL.  OPS CK GOOD.
